# SDR DALA1132810174

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 95,703 hours, 14,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 27B ARE INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT CONNECTED AND REPLACED.  SYSTEM OPERATION IS NORMAL.
